# SDR QXEA0201366

- Difficulty date: May 25, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 2,440 hours, 2,901 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - CARGO DOOR STRUT FITTING IS DAMAGED AND MISSING ON BUSHING.  REPAIRED IAW HORIZON AIR EA 6-52-155 AND WVAC EO DH8X-52-0408B.
